# SDR C2XA00IA383

- Difficulty date: October 17, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145
- Aircraft serial: 145019
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION THE LEFT HAND SKIN ON THE VERTICLE STABILIZER WAS FOUND TO BE CRACKED. THIS SDR FILED OPEN AWAITING FINAL CORRECTIVE ACTION.(CLOSED BY C2XA00IA394)
